Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 1, Pages 164–178 (Mi de1473)  

Partial Differential Equations

A one-dimensional scattering theory. I

A. B. Shabat

Institute of Hydrodynamics

Full text: PDF file (1344 kB)

Bibliographic databases:
UDC: 517.946
Received: 20.01.1971

Citation: A. B. Shabat, “A one-dimensional scattering theory. I”, Differ. Uravn., 8:1 (1972), 164–178

Citation in format AMSBIB
\Bibitem{Sha72}
\by A.~B.~Shabat
\paper A one-dimensional scattering theory.~I
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 1
\pages 164--178
\mathnet{http://mi.mathnet.ru/de1473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=296517}
\zmath{https://zbmath.org/?q=an:0229.35059}


Linking options:
  • http://mi.mathnet.ru/eng/de1473
  • http://mi.mathnet.ru/eng/de/v8/i1/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:149
    Full text:76

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022